# SDR DHL2005749012

- Difficulty date: November 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME AT BS 500 ABOVE STR 24R.  CUT OUT DAMAGED AREA 4 1/8" BY 1 1/8" FROM FRAME ON BS 500 ABOVE STR 24R IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR DOUBLER 12" BY 2 1/8" OF 7075 T6 .063 PO 9002351 IAW B727 SRM 51-10-2 FIG 3 AND 51-40-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR PART IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
